# SDR F3LA98018

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED, CRACK IN STRINGER 16L AT BS 500B PLUS 8 INCHES, FORWARD OF WING ILLUMINATION LIGHT.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2 AND ER 98-0277.  (M)
